# SDR UIEA2020111802415

- Difficulty date: November 18, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 108,421 hours, 21,554 cycles
- System (JASC): 4990 · APU Oil System
- Part: Solenoid
- Part number: 96487V5000198
- Part serial: 1769
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU INOPERABLE ER OPERATIONS NOT ALLOWED.  TRANSFERED TO MDDR: 138036, MEL: 49-11-01A CAT C DUE 28NOV20.  DISPATCH: DL 0902Z.  REMOVED AND REPLACED APU DE-OIL SOLENOID VALVE, IAW AMM 49-27-08.  OPERATIONS TEST GOOD.  APU COLD SOAK START REQUIRED, REF DMI 138063.  THIS CLEARS MDDR 138036, PLACARD REMOVED, MCC NOTIFIED.
